MAUDE Adverse Event Report: RICHARD WOLF GMBH URETERORENOSCOPE

RICHARD WOLF GMBH URETERORENOSCOPE
Model Number 8708.517
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic considers this case open.A follow up report will be submitted upon receipt of new or additional information.The user facility and manufacturer will be contacted to obtain additional information.
 
Event or Problem Description
On (b)(6) 2019, richard wolf medical instruments corporation (rwmic) received voluntary event report # mw5087618.It was reported that the 4 french port on the wolf semi ridged scope was occluded by debris causing the tip of the 0 top basket to shear off in the patient.Foreign body retrieval by doctor was successful.Patient was not harmed.User facility feels the device was not properly cleaned and handled down in prep and sterile.
 
Event or Problem Description
The purpose of this submission is to share additional information received from the user facility.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of an ongoing retrospective review (remediation) of prior files by rwmic.Follow-up report #1 is to provide fda with missing information, new information, and changed information.New information: additional information received from the user facility see section a.Also serial number received.Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr closed.Should rw receive new information, a follow-up report will be submitted.

Brand Name
URETERORENOSCOPE
Common Device Name
URETERORENOSCOPE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer street 32
knittlingen, 75438
GM   75438
MDR Report Key8881273
Report Number1418479-2019-00033
Device Sequence Number16695960
Product Code FGB
UDI-Device Identifier04055207063323
UDI-Public04055207063323
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K963855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
Report Date (Section F) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8708.517
Device Catalogue Number8708.517
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/11/2019
Event Location Hospital
Date Report to Manufacturer08/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA08/09/2019